Affordable Access

The distribution of the ratio <i>X/Y</i> for all centred elliptically symmetric distributions

Authors
Publication Date

Abstract

This note describes the relationship between ratios of random variables from centred elliptically symmetric distributions and the Cauchy distribution, with particular reference to a recent article in this journal by Nadarajah [On the ratio X/Y from some elliptically symmetric distributions, J. Multivariate Anal. 97 (2006) 342–358].

There are no comments yet on this publication. Be the first to share your thoughts.